Abstract

Reflection and transmission properties of polyadic fractal superlattices are formulated, solved analytically, and characterized for variations in stage of growth, fractal dimension, and lacunarity. This is the first time to our knowledge that the effect of lacunarity on wave interactions with such structures has been considered. The results are summarized by families of reflection data that we denote twist plots. A new doubly recursive computational technique efficiently provides the reflection and transmission coefficients for a large class of Cantor superlattices with numerous interfaces.

© 1997 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Scattering from fractal superlattices with variable lacunarity

Aaron D. Jaggard and Dwight L. Jaggard
J. Opt. Soc. Am. A 15(6) 1626-1635 (1998)

Diffraction by fractal metallic supergratings

Diana C. Skigin, Ricardo A. Depine, Juan A. Monsoriu, and Walter D. Furlan
Opt. Express 15(24) 15628-15636 (2007)

Polyadic devil's lenses

Arnau Calatayud, Juan A. Monsoriu, Omel Mendoza-Yero, and Walter D. Furlan
J. Opt. Soc. Am. A 26(12) 2532-2537 (2009)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (3)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (4)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription